Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 617-620
http://dx.doi.org/10.1155/S0161171297000859

A new look at means on topological spaces

1Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA
2Department of Mathematical Sciences, SUNY, Binghamton 13902-6000, NY, USA

Received 5 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Hilton, “A new look at means on topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 617-620, 1997. https://doi.org/10.1155/S0161171297000859.